# SDR RRXA001089

- Difficulty date: December 13, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,571 hours, 32,715 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588787904
- Part serial: 1200519
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AIRCRAFT REQUIRED 3 UNITS RIGHT RUDDER TRIM FOR COORDINATED FLIGHT DEPOWERED RUDDER TO MAINTAIN A/C CONTROL ACCOMPLISED QRH.  REMOVED AND REPLACED YAW COMPUTER, OP'S CK'D GOOD IAW DC-8 M/M 22-11-1 AND 22-10-0.  RT SPOILER SWIVEL LEAKING.  REMOVED AND REPLACED RT SPOILER SWIVEL ASSY, OPS AND LEAK CHECK GOOD IAW DC-8 M/M 27-62-7.
